# SDR USAA2012092600028

- Difficulty date: September 15, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - CRACK ON TIE BRACKET AT BS 320, S21L.  REPLACED TIE BRACKET AT BS 320, S21L IAW B737-400 SRM 51-10-02 AND BOEING DRAWING 65-54892.
